banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Acta Academiae Paedagogicae Agriensis, Sectio Mathematicae 26 (1999)
cover

Editorial Board:

Péter Kiss, Ferenc Mátyás

Technical Editor:

Miklós Hoffmann, Tibor Tómács

Content

Research papers:

Perfect numbers concerning Fibonacci sequence
by Bui Minh Phong
Pages: 3–8

On a problem connected with matrices over Z3
by Aleksander Grytczuk
Pages: 9–12

Studying and improving linear mappings by artificial neural networks
by Emőd Kovács
Pages: 13–18

On polynomial values of the product of the terms of linear recurrence sequences
by Kálmán Liptai
Pages: 19–23

On a problem concerning perfect powers in linear recurrences
by Péter Kiss
Pages: 25–30

An associative algorithm
by Gyula Maksa
Pages: 31–38

On the associativity of algorithms
by Tibor Farkas
Pages: 39–47

Recursive formulae for special continued fraction convergents
by Ferenc Mátyás
Pages: 49–55

A Sehgal’s problem
by Bertalan Király
Pages: 57–73

A moment inequality for the maximum partial sums with a generalized superadditive structure
by Tibor Tómács
Pages: 75–79

On the shape modification of parametric cubic arcs
by Imre Juhász
Pages: 81–86

Exponential stability of regular linear systems on Banach spaces
by Tran Thi Loan
Pages: 87–98

On the fix point of order 2n (in Hungarian)
by Bálint Szepessy
Pages: 99–103

Methodological papers:

Matematikafeladatok érdekessége, nehézsége a tanulók szemszögéből (in Hungarian)
by Orosz Gyuláné
Pages: 107–114

Problems and mistakes of the teaching of mathematical analysis I. (in Hungarian)
by Mihály Rados
Pages: 115–120

Egy felmérés tanulságai (in Hungarian)
by Sashalminé Kelemen Éva
Pages: 121–126

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.